# SDR 08FDEA03989

- Difficulty date: September 22, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46837
- Aircraft time: 80,224 hours, 21,813 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: ABA72033
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL FLOOR PANEL ON COCKPIT AREA WITH OAN J/C 0600C210-1JR FOUND   SEVERE CORROSION ON MEMBRANE.  REPAIRED WEB IAW SRM 53-00-01 FIG 4 SHT 2 VOL I.
